RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 3  


Group schemes of period $p$
V. A. Abrashkin
435
Approximation of semicontinuous multivalued mappings by continuous ones
S. M. Aseev
460
Sections of sheets in a reductive algebraic Lie algebra
P. I. Katsylo
477
Boundedly nonhomogeneous elliptic and parabolic equations
N. V. Krylov
487
An estimate for polynomials on analytic sets
A. S. Sadullaev
524
Extremal estimates of probability measures and their combinatorial nature
A. F. Sidorenko
535
On asymptotic admissibility of goodness-of-fit tests
A. N. Tyulyagin
569
On the Cauchy problem and $T$-products for hypoelliptic systems
I. A. Shishmarev
617
Suprema of Fourier coefficients on classes of continuous and differentiable functions of several variables
A. I. Stepanets
650
Addendum to the paper “Fano 3-folds representable in the form of line bundles”
I. V. Demin
666
Corrections to the paper “On a method of constructing the canonical solution matrix of the Hilbert problem arising in the solution of convolution equations on a finite interval”
B. V. Pal'tsev
668
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019